


default search action
"Partial inverse maximum spanning tree problem under the Chebyshev norm."
Xianyue Li et al. (2022)
- Xianyue Li

, Ruowang Yang, Heping Zhang, Zhao Zhang:
Partial inverse maximum spanning tree problem under the Chebyshev norm. J. Comb. Optim. 44(5): 3331-3350 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













